# SDR SWAA2022050292378

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-7H4
- Aircraft serial: 32677
- Aircraft time: 50,119 hours, 25,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO IN DOOR CUTOUT; SHIELDS SUPPORT FWD AND AFT IS CRACKED / [01] RECEIVED NEW AFT CARGO DOOR CUT OUT SUPPORT PLATES FWD AND AFT POSITION P/N 453A2611-1 PO#1765963 AND P/N 453A2611-2; PO# 1741204. PLATES WILL BE INSTALLED ON TASK CARD TTG8Q003AYLR;[02] VERIFIED STEP 1
